Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
steve2121

Redness from dermabrasion

Recommended Posts

I got dermabrasion almost 8 months ago my face is still very red. Right now i put bleaching cream everyday sometimes twice a day its tuff tho cause it makes my face even more red. I havent read anywhere where peoples faces were still this read after 8 months. has anyone had this problem or have any advice. should i keep with the bleaching cream which just seems to make things worse. Is there anything that will help reduce and get rid of this redness?

Link to comment
Share on other sites

who did your derm? whats your skin type? best thing to do is just give it time and let nature do its thing. id also call your doctor

Link to comment
Share on other sites

Also, if the HQ isn't working for you, you might consult your doctor ASAP for some alternative. Some people react badly to HQ (me being one of them) so there are other options out there.

Good luck.

Link to comment
Share on other sites

Does your cream ( e.g. triluma) contain retinol? It irritates the skin and makes it even more red.

I am 2 years and 1 week post full face dermabrasion (which I wish I didn't have). My face is still red, and flushes to bright red easily, my face used to be dark yellow and was never red before.

Please don't let this bring you down. My experience is that I cannot control the redness, but I can control how I handle it myself and other's reaction to it.

Best wishes.

Link to comment
Share on other sites

My doctor was Dr. Parson in Az im a light skinned hispanic. At first i was trying bleaching cream with retinol but swiched to one with out about two months ago it still get red. Maybe not as red but still red. I see my doctor about every 2 months and am told to give it more time. I posted this question on another fourm and was told that i might want to try a short term topical steroids such as Elocon to help improve the redness. so I think that will be next move and see how that goes.

Link to comment
Share on other sites

You may have developed rosacea. This is what happened to me and it really sucks, maybe even worse than the scars themselves. If you catch it early you can get it under control. I had no idea I had it for many years and just thought that was the way it was. Took me about 5 years...but its starting to get under control.

Link to comment
Share on other sites

Hi everyone,

My doctor recommended TriLuma to use while I was getting fraxel treatment however it has definetly made me red. I am not quite sure why but I used Lustra Ultra after my first treatment and didnt have this probelm. I wish I had known becausae then I wouldnt have gotten TriLuma at all but my doctor insisted it was better, I'm not sure why.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×